Login New user?  
Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 4 > Sep. 2015

 

 

On Some Generalized Structures in Fuzzy Soft Topological Spaces, Vol. 4, No. 3 (Sep. 2015), PP:107-115

Download

Authors:
Sabir Hussain - Department of Mathematics, College of Science, Qassim University, P. O. Box 6644, Buraydah 51482, Saudi Arabia

 

New Combined Clustering Method for Artificial Datasets, Vol. 4, No. 3 (Sep. 2015), PP:117-123

Download

Authors:
Zahra Rezaei - Department of Computer Engineering, Nourabad Mamasani Branch, Islamic Azad University, Nourabad, Iran.

 

Characterizations of b-Soft Separation Axioms in Soft Topological Spaces, Vol. 4, No. 3 (Sep. 2015), PP:125-133

Download

Authors:
S. A. El-Sheikh - Mathematics Department, Faculty of Education, Ain Shams University, Cairo, Egypt.
Rodyna A. Hosny - Mathematics Department, Faculty of Science, Zagazig University, Zagazig, Egypt.
A. M. Abd El-latif - Mathematics Department, Faculty of Education, Ain Shams University, Cairo, Egypt.

 

Some New I-Lacunary Generalized Difference Convergent Sequence Spaces in 2-Normed Spaces, Vol. 4, No. 3 (Sep. 2015), PP:135-140

Download

Authors:
M. Aiyub - Department of Mathematics, University of Bahrain, P. O. Box-32038, Kingdom of Bahrain

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved